RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 37, Number 3  


Bounds for elements of $LU$ factorizations of sparse matrices and their application to incomplete factorization methods
I. A. Blatov
259
A fast algorithm based on the arithmetic-geometric mean
O. M. Dmitrieva, V. N. Malozemov
277
Reconstruction of extremal perturbations in parabolic equations
A. V. Kryazhimskiĭ, V. I. Maksimov, Yu. S. Osipov
291
Application of compact finite-difference schemes to the initial boundary value problem for a hyperbolic system of equations
I. F. Muzafarov, S. V. Utyuzhnikov
302
An approximate solution to nonlinear integral equations by the method of invariant imbedding
Yu. S. Rasshcheplyaev, S. V. Sokolov
310
Calculation of the minimal embedding dimension of a chaotic attractor on the basis of local topological analysis of phase trajectories
V. F. Daĭludenko, A. M. Krot
315
A family of approximate solutions to the MHD Riemann problem retaining the shock relations
N. V. Pogorelov, A. Yu. Semenov
325
Numerical methods for the two-dimensional model of propagation of laser radiation in a chemically active gas in well-developed thermal diffusion
M. I. Kalinichenko, S. V. Polyakov
334
An iterative scheme for two-dimensional MHD equations with account for the Hall effect
V. P. Zhukov
348
Solvability of the altimeter data assimilation problem in the quasi-geostrophic multilayer model of ocean circulation
V. I. Agoshkov, V. M. Ipatova
355
A global existence and uniqueness theorem for the three-dimensional Broadwall model
A. Sh. Akishev
367
Grid approximation of a singularly perturbed Neumann problem for parabolic equations in the case of a discontinuous boundary function
G. I. Shishkin
378

Scientific information
Computer program library
382

Yuriĭ Georgievich Dadaev (1937–1996)
383
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019